Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 2, Part A
S. No. Title and Authors Name
1
A technique to detect a discordant observation in Rainfall data of Shahid Veer Narayan Singh Dam (Kodar Reservior) of Mahasamund District of Chhattisgarh
Vishakha Tiwari, Pratyasha Tripathi and Vishal Vincent Henry
J. Math. Prob. Equations Stat., 2022; 3(2): 01-05
Abstract  |  Download  |  Country: India  |  File Size: 765 KB  |  Views: 41   Downloads: 23
2
On approach to increase integration rate of elements of a operational transresistance amplifier
EL Pankratov
J. Math. Prob. Equations Stat., 2022; 3(2): 06-26
Abstract  |  Download  |  Country: Russia  |  File Size: 1212 KB  |  Views: 8   Downloads: 2
Journal of Mathematical Problems, Equations and Statistics